Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 10, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Aug 27, 2007, 10:10 AM CDT for Buena Vista County, Iowa. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2007, 10:10 AM CDT (15:10 UTC)
- Expired
- Sep 1, 2007, 9:36 AM CDT
- In force
- 5 days
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
County Buena Vista County, IA
The radar
The Sioux Falls radar (KFSD), 159 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Sioux River at Linn Grove (LNNI4).
- Action stage
- 14 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06605850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KFSD 271511
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1010 AM CDT MON AUG 27 2007
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC021-281510-
/O.NEW.KFSD.FL.W.0010.070827T1510Z-070829T1800Z/
/LNNI4.1.ER.000000T0000Z.070827T1345Z.070829T1200Z.NO/
1010 AM CDT MON AUG 27 2007
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL WEDNESDAY AFTERNOON.
* AT 9 AM MONDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
LNNI4 18.0 18.18 MON 9 AM 18.2 MON 1 PM 18.2 MON AUG 274 follow-up statements
000
WGUS83 KFSD 291601
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 AM CDT WED AUG 29 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER AT LINN GROVE
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-301601-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1101 AM CDT WED AUG 29 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 8AM TUESDAY THE STAGE WAS 14.2 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD.
$$
IAC041-059-301601-
/O.CON.KFSD.FL.W.0011.000000T0000Z-070831T1800Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070830T1800Z.NO/
1101 AM CDT WED AUG 29 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON .
* AT 8AM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS..
$$
IAC021-301601-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0000Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070831T1800Z.NO/
1101 AM CDT WED AUG 29 2007
...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY EVENING .
* AT 8AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 20.0 FEET...MAJOR FLOODING OF AGRICULTURAL LAND
BEGINS ALONG THIS ENTIRE STRETCH OF THE RIVER..
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 14.24 TUE 8 AM M 16.8 THU AUG 23
SPWI4 10.0 11.28 WED 8 AM 11.7 TUE AUG 28
LNNI4 18.0 18.48 WED 8 AM 18.5 WED 1 PM 18.5 WED AUG 29000
WGUS83 KFSD 301559
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 AM CDT THU AUG 30 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-311559-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1059 AM CDT THU AUG 30 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS.
$$
IAC041-059-311559-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070901T1500Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070831T1500Z.NO/
1059 AM CDT THU AUG 30 2007
...FLOOD WARNING EXTENDED UNTIL 10 AM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL SATURDAY MORNING .
* AT 08AM THURSDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY AUGUST 31.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-311559-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T0600Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T0000Z.NO/
1059 AM CDT THU AUG 30 2007
...FLOOD WARNING EXTENDED UNTIL 1 AM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE FRIDAY NIGHT .
* AT 08AM THURSDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 12.93 THU 8 AM 16.8 THU AUG 23
SPWI4 10.0 10.75 THU 8 AM E12.5 MON AUG 27
LNNI4 18.0 18.36 THU 8 AM 18.5 WED AUG 29000
WGUS83 KFSD 311619
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1119 AM CDT FRI AUG 31 2007
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
IAC059-011619-
/O.CON.KFSD.FL.W.0008.000000T0000Z-000000T0000Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
1119 AM CDT FRI AUG 31 2007
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE .
* AT 08AM FRIDAY THE STAGE WAS ESTIMATED AT 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS.
$$
IAC041-059-011619-
/O.EXT.KFSD.FL.W.0011.000000T0000Z-070902T0000Z/
/SPWI4.1.ER.000000T0000Z.070828T1428Z.070901T0000Z.NO/
1119 AM CDT FRI AUG 31 2007
...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY EVENING .
* AT 08AM FRIDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-011619-
/O.EXT.KFSD.FL.W.0010.000000T0000Z-070901T1800Z/
/LNNI4.1.ER.000000T0000Z.070829T1245Z.070901T1200Z.NO/
1119 AM CDT FRI AUG 31 2007
...FLOOD WARNING EXTENDED UNTIL 1 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL SATURDAY AFTERNOON .
* AT 11AM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 E12.20 THU 8 AM 16.8 THU AUG 23
SPWI4 10.0 10.25 FRI 8 AM 12.5 MON AUG 27
LNNI4 18.0 18.18 FRI 11 AM 18.5 WED AUG 29000
WGUS83 KFSD 011436
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
936 AM CDT SAT SEP 01 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
IAC059-011506-
/O.CAN.KFSD.FL.W.0008.000000T0000Z-070901T1436Z/
/MIFI4.3.ER.070821T1211Z.070823T1700Z.000000T0000Z.NR/
936 AM CDT SAT SEP 01 2007
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* AT 08AM SATURDAY THE STAGE WAS E11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS..
$$
IAC021-011506-
/O.CAN.KFSD.FL.W.0010.000000T0000Z-070901T1800Z/
/LNNI4.1.ER.070901T1255Z.070829T1245Z.070901T1307Z.NO/
936 AM CDT SAT SEP 01 2007
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 08AM SATURDAY THE STAGE WAS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 8 AM SATURDAY.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.8 FEET BY 7 AM
SUNDAY.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED..
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
LITTLE SIOUX RIVER
MIFI4 12.0 E11.95 SAT 8 AM 16.8 THU AUG 23
LNNI4 18.0 17.99 SAT 8 AM 18.5 WED AUG 29What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Aug 27, 4:45 AM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Aug 27, 4:45 AM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 445 AM CDT MON AUG 27 2007 .DISCUSSION... CHALLENGE FOR TODAY FOCUSES ON CONVECTIVE CHANCES NEXT COUPLE OF DAYS WITH COLD FRONT PUSHING THROUGH THE REGION. AS OF 4 AM...LOW PRESSURE IN CENTRAL SOUTH DAKOTA...AND THIS IS EXPECTED TO SLIDE EAST/NORTHEAST ALONG WARM FRONT WHICH EXTENDS INTO CENTRAL MN TODAY. TRAILING PRE-FRONTAL TROUGH WILL BE INTO WESTERN CWA BY PEAK HEATING AROUND 21Z. STEEP MID LEVEL LAPSE RATES LEADING TO VERY IMPRESSIVE MLCAPE VALUES IN THE WARM SECTOR BY LATE AFTERNOON...BUT SOUNDINGS ALSO SHOWING VERY STRONG CIN VALUES ON THE ORDER OF 200-300 J/KG... AND NOT SURE BOUNDARY ALONE WILL BE ENOUGH TO BREAK STRONG CAPPING INVERSION AROUND 800MB. COULD BE SOME UPPER SUPPORT FROM JET STREAK COMING INTO THE NORTHERN ROCKIES THIS MORNING...WHICH TRANSLATES INTO ND/NORTHERN SD BY LATE AFTERNOON. NAM/GFS ALSO IN AGREEMENT IN BRINGING WEAK MID LEVEL WAVE OUT OF THE CENTRAL ROCKIES...INTO NERN SD/NWRN MN BY 00Z. DIFFICULT TO DISCERN THIS WAVE ON WATER VAPOR IMAGERY...HOWEVER 400-500MB PROFILER WINDS AT MEDICINE BOW IN SRN WY AND AT MERRIMAN IN WRN NEBRASKA HAVE BACKED TO THE SOUTHWEST OVER THE PAST FEW HOURS...MOST LIKELY IN RESPONSE TO THIS FEATURE. TIMING AND PLACEMENT OF THE WAVE WILL BE KEY IN HOW FAR SOUTH CONVECTION CAN DEVELOP INTO THE STRONG CAP. WITH ABUNDANT INSTABILITY AND STRONG SPEED SHEAR ABOVE THE CAP...SEVERE POTENTIAL DEFINITELY THERE IF STORMS POP. POTENTIAL ANYWHERE IS QUITE CONDITIONAL...BUT WITH WAVE AND OUTFLOW BOUNDARIES FROM OVERNIGHT CONVECTION FOCUSING MORE TO OUR NORTH...WILL HIGHLIGHT NORTHERN COUNTIES OF THE CWA IN THE HWO FOR BETTER CHANCE OF SEVERE DURING THE VERY LATE AFTERNOON AND EVENING. FRONT SAGS SOUTHEASTWARD INTO FAR SOUTHEAST CORNER OF THE CWA BY 12Z TUESDAY...THEN CONTINUES ITS SOUTHWARD PUSH THROUGH EASTERN NEBRASKA AND IOWA SLOWLY THROUGH THE DAY. WILL CONTINUE TO FOCUS BETTER PCPN CHANCES IN SOUTHERN CWA TUESDAY AND TUESDAY NIGHT...AND HAVE BUMPED KSUX-KSLB AREAS UP INTO LIKELY CATEGORY FOR THE AFTERNOON/EVENING TUESDAY AS WAVE NOW COMING ONTO SRN CA COAST MOVES OVER THE FRONTAL BOUNDARY IN THE SOUTHWEST FLOW ALOFT. GREATER POTENTIAL FOR HEAVY RAIN CURRENTLY LOOKS TO BE SOUTH OF OUR FORECAST AREA...BUT CLOSE ENOUGH THAT WILL CONTINUE TO MENTION POSSIBILITY IN KSUX-KSLB AREAS FOR LATER TUESDAY/TUESDAY NIGHT. DRIER AND COOL HIGH PRESSURE TAKES OVER MIDWEEK...WITH WARMING FOR LATE IN THE WEEK STILL ON TARGET AS UPPER RIDGE BUILDS BACK OVER THE ROCKIES AND INTO THE WESTERN PLAINS. && .AVIATION... MAINLY VFR THROUGH THIS AFTERNOON...ALTHOUGH COULD SEE SOME FOG OR LOW STRATUS THIS MORNING AT HON. SLY FLOW WILL CONTINUE AHEAD OF A COLD FRONT WHICH WILL MOVE THROUGH THE AREA LATE THIS EVENING AND OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE IN THE VICINITY OF THE COLD FRONT. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && JH/SL
Hazardous weather outlook, Aug 27, 5:29 AM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 529 AM CDT MON AUG 27 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-281200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 529 AM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... A LAYER OF VERY WARM AIR ALOFT WILL INHIBIT THUNDERSTORM DEVELOPMENT TODAY AND INTO THE EVENING. IF STORMS CAN BREAK THROUGH THIS...THEY WILL TAP INTO A VERY UNSTABLE AIRMASS ALOFT...AND COULD QUICKLY BECOME SEVERE. WHILE THE CHANCE FOR THUNDERSTORMS EXISTS OVER MOST OF SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA DURING THE VERY LATE AFTERNOON AND EVENING...THE GREATEST POTENTIAL FOR STORMS TO BREAK THE CAP AND BECOME SEVERE APPEARS TO BE NORTHEAST OF A LINE FROM DE SMET SOUTH DAKOTA...TO LUVERNE AND JACKSON MINNESOTA. LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY SEVERE THREATS. THE CHANCE FOR THUNDERSTORMS WILL EXPAND INTO NORTHEAST NEBRASKA AND NORTHWEST IOWA AFTER SUNSET...THOUGH THE THREAT OF SEVERE WEATHER WILL DECREASE THROUGH THE OVERNIGHT HOURS. FLOODING... FLOODING DUE TO HEAVY RAINS LAST WEEK WILL CONTINUE ALONG PART OF THE LITTLE SIOUX RIVER...FROM NEAR MILFORD DOWNSTREAM TO LINN GROVE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR SOUTHEAST SOUTH DAKOTA...NORTHEAST NEBRASKA AND PARTS OF NORTHWEST IOWA TUESDAY AND TUESDAY NIGHT. WHILE THE THREAT OF SEVERE WEATHER WILL BE MINIMAL IN THESE AREAS...LOCALLY HEAVY RAINS WILL BE POSSIBLE. AT THIS TIME...THE GREATEST POTENTIAL FOR HEAVY RAINFALL APPEARS TO BE SOUTH OF A LINE FROM VERMILLION SOUTH DAKOTA...TO SPENCER IOWA. ANY HEAVY RAINFALL COULD FURTHER AGGRAVATE FLOODING ALONG LOWER PORTIONS OF THE LITTLE SIOUX RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM...MAINLY NORTHEAST OF A LINE FROM DE SMET SOUTH DAKOTA...TO LUVERNE AND JACKSON MINNESOTA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:13 AM CDT | River Flood Watch | FSD | Dickinson | 15 min |
| Aug 27, 10:13 AM CDT | River Flood Watch | FSD | Clay, Dickinson | 15 min |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.